# SDR DHLA2009770AT511

- Difficulty date: December 5, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 316 BETWEEN S-22R AND S-23R SKIN WITH DENT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 309.25 TO BS 323 BETWEEN S-21R AND S-24R IAW B727 SRM 53-30-3 FIG 1.
